# SDR SWAA043730

- Difficulty date: December 29, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 46,678 hours, 31,157 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 1016 BULKHEAD SHEAR WEB TORN AT BL 0 TO LBL 25.  REPAIRED WEB PER SRM.
